# SDR AALA20070692

- Difficulty date: April 15, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1977/15APR  NOSE LANDING GEAR WOULD NOT RETRACT.  LANDED JFK WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT SEALS AND SERVICED NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
